# SDR 05FDEA01957

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 45,315 hours, 7,981 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FORWARD FIXED LEADING EDGE INNER SKIN FOUND CRACKED, ADJACENT TO REFUELING PANEL AT STA 530.  FABRICATED REPAIR DOUBLER AS PER SRM 57-10-00 FIG. 25 VOL.I AND INSTALLED REPAIR DOUBLER AT LT WING FORWARD FIXED LEADING EDGE INNER SKIN, ADJACENT TO REFUELING PANEL AT STA 530 AS PER SRM 51-35-01 VOL.II. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-  100.
